MathSciNet Relay Station
MathSciNet bibliographic data
MR1353397 (97b:57032) 57S30 (20H15)
Rossetti, J. P.; Tirao, P. A. Compact flat manifolds with holonomy group $Z\sb 2\oplus Z\sb 2$. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2491–2499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement